Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Diagnosed stomach TB, took AKT. Having stomach cramps, vomiting, gained weight. Stomach infected?

I had stomach tb , which was diagnosed in march 2011 and i took medicine AKT for an year till february 2012 . Lately i have been having stomach cramps and vomiting -happended in april 2012 , november 2012 and february 2013 . I have been able to successfully put on 10 kgs weight 2012 onwards . Can i still be infected with stomach infection
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Thanks for using this forum.
Any relapse of such symptoms taking into account that you were previously diagnosed with stomach TB and was taking AKT for a year should not be ignored. A complete blood profile including TB antigen test along with upper endoscopy investigation would be able to rule out the above. Its a good sign that you have put on 10Kgs. Visit your treating physician again for complete re-checkup considering your previous medical history.
Feel free for further queries.
Answered: Mon, 11 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor